# SDR 06FDEA1833

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1977 S50r-50l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND IN AFT CARGO COMPT AT STA 1977 FROM STR 50 RT TO STR 50 LT SHEAR CLIP WITH CORROSION.  REMOVED CORROSION IAW SRM 53-00-01 FIG 1B VOL I.  REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-35-01 VOL II.
